# SDR FOM2008F00000

- Difficulty date: August 9, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N395MY
- Make and model: Lear 35A
- Aircraft serial: 395
- Engine: Garrtt TFE731*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: P624007
- Condition: Intermittent
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, DURING PART 91 FLIGHT FOR AC OWNER, CREW NOTED THA THE LT MLG WOULD NOT INDICATE REQUIRED "GREEN" DOWN-LOCK INDICATION.  ALL OTHER GEAR INDICATED PROPERLY AFTER NORMAL EXTENSION.  CREW PROCEEDED WITH EMERGENCY CHECKLIST ITEMS IAW MFG, INCLUDING EMERGENCY GEAR EXTENSION PROCEDURE, AND NO CHANGE IN SITUATION OCCURRED.  LT MLG STILL DID NOT INDICATE DOWNLOCKED.  CREW CONDUCTED SEVERAL FLY-BY MANEUVERS TO HAVE ATC CONTROL TOWER VERIFY GEAR POSITION.  ATC REPORTED "GEAR APPEARS DOWN AND LOCKED". CREW COMPLETED ALL EMERGENCY CHECKLIST ITEMS AND BRIEFED OCCUPANTS ON UPCOMING "GEAR UNSAFE" LANDING. CREW DECLARED EMERGENCY AND PROCEEDED WITH APPROACH AND LANDING AT AIRPORT WITHOUT INCIDENT.  GEAR HELD AND LANDING WAS UNEVENTFUL. THE FOLLOWING DAY (8/10/2008) CREW POWERED UP AC AND NOW DID NOTE PROPER GREEN DOWN LOCK INDICATION ON LT MAIN GEAR.  FERRY PERMIT WAS OBTAINED AND AC WAS FERRIED.  UPON INSPECTION AT MAINT FACILITY, REPORT NOTED THAT " DOWNLOCK INDICATOR SWITCH" LOCATED ON LT MAIN GEAR ACTUATOR WAS FAULTY.  COMPONENT WAS REPLACED WITH NEW COMPONENT AND SYSTEM WAS SERVICED.  AC WAS RETURNED TO SERVICE ON OR ABOUT 08/13/2008. ALL OPS CHECKS WERE NORMAL. PART IS ON CONDITION WITHOUT TBO/LIFE LIMIT REQUIREMENTS, ON CONDITION ONLY.  NON SERIALIZED PART/COMPONENT.  (K)
